# SDR DL72S970490

- Difficulty date: March 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N523DA
- Make and model: Boeing 727232
- Aircraft serial: 21583
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900542
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT WING EXT EMERGENCY LIGHT INOPERABLE.  REPLACED RACK AND BATTERY.   ALL CHECKS NORMAL
